Obrechkoff methods having additional parameters for general second-order differential equations
Files
Date
1997
Authors
Sesappa, Rai, A.
Ananthakrishnaiah, U.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
A class of two-step implicit methods involving higher-order derivatives of y for initial value problems of the form y? = f(t, y, y?)is developed. The methods involve arbitrary parameters p and q, which are determined so that the methods become absolutely stable when applied to the test equation y? + ?y? + ?y = 0. Numerical results for Bessel's and general second-order differential equations are presented to illustrate that the methods are absolutely stable and are of order O(h4), O(h6) and O(h8).
Description
Keywords
Citation
Journal of Computational and Applied Mathematics, 1997, Vol.79, 2, pp.167-182